Hungarian disjunctions and positive polarity

Anna Szabolcsi

    Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

    Original languageEnglish (US)
    Title of host publicationApproaches to Hungarian
    Editors Kenesei, Siptár
    PublisherAkademiai Kiado
    Pages217-241
    Volume8
    StatePublished - 2002

    Cite this

    Szabolcsi, A. (2002). Hungarian disjunctions and positive polarity. In Kenesei, & Siptár (Eds.), Approaches to Hungarian (Vol. 8, pp. 217-241). Akademiai Kiado.